# SDR DALA2022052703687

- Difficulty date: May 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2247984) DURING INSPECTION FOUND CORROSION ON WEB BTW STA 685 TO STA 663 AND RBL 65 (WING BOX AREA). WEB BTW STA 685 TO STA 663 AND RBL 65 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
